# SDR DALA1154341403

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 43,682 hours, 16,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, MAINTENANCE FOUND UPPER EXIT LIGHTS AT 1R / 1L DOOR THRESHOLDS NOT TURNING ON.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT M1208 PER AMM.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT OK FOR SERVICE.
